MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA THREADED GLENOID BASEPLATE; THREADED GLENOID BASEPLATE Ø24.5X25

MEDACTA INTERNATIONAL SA THREADED GLENOID BASEPLATE; THREADED GLENOID BASEPLATE Ø24.5X25
Model Number 04.01.0190
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year from primary, the patient came in reporting pain.The surgeon, suspecting impingement, removed the poly, cup and glenosphere.Upon attempting to place a new glenosphere, the surgeon noticed the baseplate was loose.The surgeon did not find any fractures and cause of loosineng could not be established.The surgeon revised the glenosphere, liner, metaphysis, and baseplate with medacta implants.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 20-10-2025.Reverse shoulder system 04.01.0190 threaded glenoid baseplateø24.5x25 (k171058) lot 185488a: (b)(4) items manufactured and released on 01-mar-2024 expiration date: 2029-02-13.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
THREADED GLENOID BASEPLATE
Common Device Name
THREADED GLENOID BASEPLATE Ø24.5X25
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23478286
Report Number3005180920-2025-01068
Device Sequence Number10228744
Product Code PHX
UDI-Device Identifier07630040708098
UDI-Public07630040708098
Combination Product (Y/N)N
PMA/510(K) Number
K171058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0190
Device Lot Number185488A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight109 KG
Patient RaceWhite